I was recently diagnosed with early stage breast cancer and am going to have a lumpectomy in a few weeks.  I'm not so worried about that (much), but because the tumor responds to estrogen, I'm going to have to take a hormone-blocking pill every day for five years afterwards to prevent recurrence.  And I've read that one of the common side effects is stiff and painful joints.  It's an aromatase inhibitor.  Generic and brand names are anastrozole (Arimidex), exemestane (Aromasin), and letrozole (Femara).  I'm wondering if any of you have had experience with these drugs and if the side effects were bad enough to cause difficulty reporting.  You can reply in this forum or email me privately if you wish at lindsaypinkham@gmail.com.

Views: 498

Reply to This

Replies to This Discussion

Hi, Lindsay, 

So happy to hear you are doing well.  God bless you!!!

Janiece

RSS

© 2022   Created by Kelli Combs (admin).   Powered by

Badges  |  Report an Issue  |  Terms of Service